# SDR AWXA9600768

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bypass Sw  Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CAPTAIN CALLED OUTSIDE OF LAS AND INFORMED MX. CONTROL THAT THE NR 2 ENGINE OIL QUANTITY WAS SLOWLY DROPPING AND OIL PRESSURE/TEMPERATURE WERE NORMAL.  AIRCRAFT DIVERTED TO LAS.  REMOVED AND REPLACED FILTER BYPASS SWITCH LINE, ADDED 10 QTS OIL FOR LOSS, LEAK CHECK GOOD PER MM.
